# SDR ASAA2013050694720

- Difficulty date: May 6, 2013
- Submitted: May 8, 2013
- Operation: Air carrier
- Aircraft: N419AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41734
- Aircraft time: 313 hours, 90 cycles
- System (JASC): 2430 · DC Generating System
- Part: Circuit Breaker
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AT GATE,  GROUND POWER FAILED TWICE, STARTED APU, AFTER PUSHBACK NOTICED BEEPING SOUND AND A ELECTRICAL LIGHT ILLUMINATED ON OVERHEAD PANEL.  ACFT GROUNDED.  PERFORMED FIM TASK AMM 24-34-802,  FOUND SPCU INOPERATIVE LIGHT ON.  RESET BOTH CIRCUIT BREAKERS SPCU NORMAL AND SPCU STBY.  SUCCESSFULLY RESET.  ALSO FIM TASK 24-31-801.  FAULTS CLEARED.  NO OTHER FAULTS NOTED.  TESTED NORMAL.
